# SDR 2008UALA02003

- Difficulty date: April 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,832 hours, 9,741 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Seat 1f Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1F MISSING 1 AFT EMERGENCY LIGHT STRIP.  SUPPLEMENTAL DATA UPDATE, REPLACED LIGHT STRIP.
